# SDR 07FDEA00855

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 CRACKS AND LOOSE RIVETS ON SKIN OF OUTBOARD FLAP LT WING LWR AND UPPER SURFACE BETWEEN STA XOF 533 & XOF 462.  CUT OUT DAMAGED AREA IAW SRM 57-10-00 FIG 85 VOL 1.  FOUND ON "C" 2 CRACKS 1" LONG AND .25" LONG.  REMOVED TO GAIN ACCESS T/E PROFIL UP AND LOWER SKIN.  REMOVED SECTION OF OUTBOARD FLAP IAW SRM 51-31-01 PAG 36/41 VOL 2.  REMOVED CLOSURE CHANNEL ARC1951-5 IAW DWG ARC1951, ARC1652 AND SRM 51-35-01 VOL 2.  FOUND 7 HOLES OVALIZED MAX DIAM .028".   REPLACED LWR SKIN PANEL  IAW DWG ARC1949 AND ARC1652.  INSTALLED RIVETS IAW SRM 51-35-01 VOL 2.  REINSTALLED T/E PROFIL UP AND LOWER SKIN FLAP IAW SRM 51-35-01 VOL 2.  REINSTALLED OUTBOARD SECTION FLAP IAW SRM 51-31-01 VOL 2.  FAB PART IAW DETAIL TRAV FX-
